Quantum error correction for continuously detected errors.

File Size Format
23833_1.pdf 185Kb Adobe PDF View
Title Quantum error correction for continuously detected errors.
Author Ahn, Charlene; Wiseman, Howard Mark; Milburn, G. J.
Year Published 2003
Publisher American Physical Society
Citation Physical Review A, Vol. 67, pp. 052310.1-052310.11
Peer Reviewed Yes
Published Yes
Publisher URI http://prola.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevA.67.052310
Copyright Statement Copyright 2003 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice